MathSciNet Relay Station
MathSciNet bibliographic data
MR2543583 60J80
McCullagh, Peter; Pitman, Jim; Winkel, Matthias Gibbs fragmentation trees. Bernoulli 14 (2008), no. 4, 988–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement